Alert archive / Wisconsin / Flash Flood Warnings in 2008
Flash Flood Warning 25, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 8, 2008, 4:27 PM CDT for Columbia County, Marquette County, Sauk County, Wisconsin. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 4:27 PM CDT (21:27 UTC)
- Expired
- Jun 8, 2008, 10:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, WI, Marquette County, WI, Sauk County, WI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:20 PM CDT | FLOOD | Reedsburg, WI | WATER UP TO THE CURB AT STATE HIGHWAY 33 AND COUNTY ROAD H. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KMKX 082130
FFWMKX
WIC021-077-111-090330-
/O.NEW.KMKX.FF.W.0025.080608T2127Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 1030 PM CDT.
* AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STRONG THUNDERSTORMS PRODUCING TORRENTIAL DOWNPOURS
PUSHING INTO THE WARNED AREA. THERE HAVE BEEN SIGNIFICANT FLASH
FLOODING REPORTS OVER THE PAST 24 HOURS IN THESE AREAS...AND MORE
SIGNIFICANT FLASH FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT
SEVERAL HOURS AS THESE STORMS PUSH THROUGH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS...WESTFIELD...PORTAGE...MONTELLO AND LAKE DELTON.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SULLIVAN.
LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
4381 8917 4376 8918 4377 8923 4347 8926
4329 8957 4329 8971 4320 8985 4320 9000
4316 9005 4317 9019 4355 9021 4356 9032
4364 9034
TIME...MOT...LOC 2127Z 180DEG 0KT 4354 8977
$$
BORGHOFF6 follow-up statements
000
WGUS73 KMKX 082214
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
511 PM CDT SUN JUN 8 2008
WIC021-077-111-090330-
/O.CON.KMKX.FF.W.0025.000000T0000Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-COLUMBIA WI-SAUK WI-
511 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SAUK...WESTERN COLUMBIA AND MARQUETTE COUNTIES...
AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING FLASH FLOODING OVER
THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS...WESTFIELD...PORTAGE...MONTELLO AND LAKE DELTON
RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE THROUGH 7 PM IN THE
WARNED AREA. 3 TO 6 INCHES OF RAIN HAS ALREADY FALLEN FROM SATURDAY
AFTERNOON THROUGH THIS MORNING...CAUSING WIDESPREAD FLOODING. FLASH
FLOODING WILL QUICKLY INCREASE OVER THE NEXT HOUR AND CONTINUE THIS
EVENING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
4381 8917 4376 8918 4377 8923 4347 8926
4329 8957 4329 8971 4320 8985 4320 9000
4316 9005 4317 9019 4355 9021 4356 9032
4364 9034
TIME...MOT...LOC 2209Z 180DEG 0KT 4354 8977
$$000
WGUS73 KMKX 082257
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
550 PM CDT SUN JUN 8 2008
WIC021-077-111-090330-
/O.CON.KMKX.FF.W.0025.000000T0000Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-COLUMBIA WI-SAUK WI-
550 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SAUK...WESTERN COLUMBIA AND MARQUETTE COUNTIES...
AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM COMPLEX PRODUCING FLASH FLOODING OVER THE
WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS...WESTFIELD...PORTAGE...MONTELLO AND LAKE DELTON
RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED IN THE WARNED AREA BY
7 PM. THIS IS IN ADDITION TO THE 3 TO 6 INCHES OF RAIN THAT FELL
FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. FLASH FLOODING IS
MOST LIKELY OCCURRING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
4381 8917 4376 8918 4377 8923 4347 8926
4329 8957 4329 8971 4320 8985 4320 9000
4316 9005 4317 9019 4355 9021 4356 9032
4364 9034
TIME...MOT...LOC 2250Z 180DEG 0KT 4354 8977
$$
GEHRING000
WGUS73 KMKX 082320
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
620 PM CDT SUN JUN 8 2008
WIC021-077-111-090330-
/O.CON.KMKX.FF.W.0025.000000T0000Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-COLUMBIA WI-SAUK WI-
620 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SAUK...WESTERN COLUMBIA AND MARQUETTE COUNTIES...
AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STRONG LINE OF THUNDERSTORMS PRODUCING FLASH FLOODING
OVER THE WARNED AREA. THE HEAVIEST RAINFALL HAS MOVED TO THE SOUTH
OF MARQUETTE AND NORTHERN SAUK COUNTIES BUT VERY HEAVY RAIN
CONTINUES IN COLUMBIA AND SOUTHERN SAUK COUNTIES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS...WESTFIELD...PORTAGE...MONTELLO AND LAKE DELTON
2 TO 4 INCHES OF RAINFALL HAS LIKELY ALREADY FALLEN OVER THE WARNED
AREA WITH RAINFALL RATES DECREASING OVER MARQUETTE AND NORTHERN SAUK
COUNTIES...WHERE ADDITIONAL RAINFALL AMOUNTS WILL BE AROUND ONE HALF
INCH THROUGH 8 PM. SOUTHERN SAUK AND COLUMBIA COUNTIES WILL CONTINUE
TO SEE THE HEAVY RAIN WITH UP TO 4 INCHES POSSIBLE BY 8 PM. FLASH
FLOODING IS LIKELY OCCURRING OVER THE WARNED AREA AND WILL CONTINUE
TO FLOOD THROUGH THE EVENING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
4381 8917 4376 8918 4377 8923 4347 8926
4329 8957 4329 8971 4320 8985 4320 9000
4316 9005 4317 9019 4355 9021 4356 9032
4364 9034
TIME...MOT...LOC 2313Z 180DEG 0KT 4354 8977
$$
GEHRING000
WGUS73 KMKX 090014
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 PM CDT SUN JUN 8 2008
WIC021-077-111-090330-
/O.CON.KMKX.FF.W.0025.000000T0000Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-COLUMBIA WI-SAUK WI-
714 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SAUK...WESTERN COLUMBIA AND MARQUETTE COUNTIES...
AT 714 PM CDT...A LARGE AREA OF SHOWERS AND THUNDERSTORMS WAS OVER
THE WARNED AREA. THE STRONGEST STORM WITH HEAVIEST RAIN WILL MOVE
ACROSS SOUTHERN SAUK AND COLUMBIA COUNTIES THROUGH 8 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS...WESTFIELD...PORTAGE...MONTELLO AND LAKE DELTON
RAINFALL AMOUNTS FROM THIS CLUSTER OF STORMS WILL TOTAL 2 TO 4
INCHES THROUGH 8 PM WITH THE MOST IN SAUK COUNTY. FLASH FLOODING IS
LIKELY OCCURRIN OVER THIS AREA.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
4381 8917 4376 8918 4377 8923 4347 8926
4329 8957 4329 8971 4320 8985 4320 9000
4316 9005 4317 9019 4355 9021 4356 9032
4364 9034
TIME...MOT...LOC 0005Z 180DEG 0KT 4354 8977
$$000
WGUS73 KMKX 090102
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
802 PM CDT SUN JUN 8 2008
WIC021-077-111-090330-
/O.CON.KMKX.FF.W.0025.000000T0000Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-COLUMBIA WI-SAUK WI-
802 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SAUK...WESTERN COLUMBIA AND MARQUETTE COUNTIES...
AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS OVER THE WARNED AREA AND MUCH OF
CENTRAL AND SOUTHERN WISCONSIN.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS...WESTFIELD...PORTAGE...MONTELLO AND LAKE DELTON
HOURLY RAINFALL RATES HAVE DECREASED AND WILL REMAIN AROUND 0.10 TO
0.20 INCHES PER HOUR. DESPITE THE DECREASE IN RAINFALL RATES...2 TO
4 INCHES OF RAIN HAS ALREADY FALLEN WHICH IS ENOUGH TO INITIATE
FLASH FLOODING ON AN ALREADY SATURATED GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
4381 8917 4376 8918 4377 8923 4347 8926
4329 8957 4329 8971 4320 8985 4320 9000
4316 9005 4317 9019 4355 9021 4356 9032
4364 9034
TIME...MOT...LOC 0058Z 180DEG 0KT 4354 8977
$$
GEHRING000
WGUS73 KMKX 090331
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1029 PM CDT SUN JUN 8 2008
WIC021-077-111-090339-
/O.EXP.KMKX.FF.W.0025.000000T0000Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-COLUMBIA WI-SAUK WI-
1029 PM CDT SUN JUN 8 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM CDT FOR SAUK...
WESTERN COLUMBIA AND MARQUETTE COUNTIES...
THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 1030 PM.
ALTHOUGH THERE WILL CONTINUE TO BE WIDESPREAD FLOODING ACROSS
PORTIONS OF THE AREA...LIFE THREATENING FLOODING POTENTIAL HAS
DIMINISHED. AN AREAL FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM
MONDAY MORNING.
LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
4381 8917 4376 8918 4377 8923 4347 8926
4329 8957 4329 8971 4320 8985 4320 9000
4316 9005 4317 9019 4355 9021 4356 9032
4364 9034
TIME...MOT...LOC 0329Z 180DEG 0KT 4354 8977
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:14 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 8, 3:14 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SUN JUN 8 2008
.DISCUSSION...FORECAST FOCUS ON ANOTHER ROUND OF STORMS WITH HEAVY
RAIN TONIGHT...RAIN CHANCES MONDAY...TREND OF RAIN CHANCES DURING
THE WEEK.
.SHORT TERM...TONIGHT...ANOTHER ROUND OF STORMS WITH HEAVY RAIN
EXPECTED OVER CWA. CONVECTION ALREADY FIRING UP IN IOWA AS
ATMOSPHERIC SETUP LOOKS VERY CLOSE TO 24 HOURS AGO. SEVERE
POTENTIAL STILL EXISTS FOR TONIGHT DESPITE AIRMASS BEING BEATEN UP
DURING THE LAST 24 HOURS AND IS SLOWER TO RECOVER THAT YESTERDAY.
BUT FLASH FLOODING POTENTIAL REMAIN QUITE GOOD TONIGHT. VERY
JUICY AIRMASS WITH PRECIPITABLE WATER VALUES BETWEEN 1.75 AND 2
INCHES...EXISTS OVER AREA ALONG WITH VERY GOOD TO EXCELLENT
PRECIPITATION EFFICIENCIES. KEY COMPONENT REMAINS PERSISTENT NOSE
OF LOW LEVEL JET POINTING INTO THE CWA TONIGHT WITH 40 TO 45 KNOT
CORE. STORMS OVER IOWA TO PROPAGATE INTO SOUTHERN WISCONSIN ON THE
NOSE OF THIS JET. CORFIDI VECTORS STILL FAVORABLE TO INDICATE THAT
SOME BACK BUILDING OF STORMS WILL LEAD TO TRAINING ECHOES OVER
SOUTHERN WISCONSIN. HAVE EXTENDED FLASH FLOOD WATCH ACROSS CWA TO
INCLUDE BALANCE OF THE NIGHTTIME HOURS TO COVER EXPECTED DURATION
OF RAIN.
.LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES MONDAY AS GFS DEPICTS A STRONG RIGHT REAR JET OVER
WESTERN WISCONSIN PULLS A SURFACE WAVE ALONG WEAK FRONTAL BOUNDARY
PASSING TO THE SOUTH OF THE CWA. THIS WILL SERVE TO GIVE SOUTHEAST
WISCONSIN A DECENT SHOT OF PRECIPITATION BEFORE SOMEWHAT DRIER AIR
AND A WEAK HIGH PRESSURE SYSTEM TAKES TEMPORARY CONTROL OF THE
WEATHER PATTERN. CONFIDENCE REMAINS LOW CONCERNING BRIEF BREAKS
IN PRECIPITATION PATTERN...WITH MID WEEK LOOKING LIKE THE BEST
TIME FOR A DRY TREND. BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO
FORECAST A DRY PERIOD OF ANY LENGTH. KEPT TEMPERATURES ON WARM
SIDE OF GUIDANCE GFS/ECMWF SHOWS SIGNIFICANT WARM UP AFTER MID
WEEK.
&&
.AVIATION...LOW PRESSURE WILL MOVE FROM IOWA THROUGH NRN WI TNT AND
WILL DRAG A COLD FRONT EAST ACROSS SRN WI. ABUNDANT MOISTURE AND
INSTABILITY WILL ONCE AGAIN LEAD TO SEVERE THUNDERSTORMS AND HEAVY
RAIN TNT. VFR CONDITIONS THIS AFTERNOON WILL TRANSITION TO AREAS OF
MVFR CIGS AND VSBYS TNT. ON MONDAY THE COLD FRONT WILL STALL OVER NRN
IL AND AN AREA OF LOW PRESSURE WILL MOVE ALONG IT. THIS WILL GENERATE
MORE TSTORMS AND HEAVY RAIN MAINLY OVER SE WI. VFR CONDITIONS TO
BEGIN THE DAY WITH AREAS OF MVFR CIGS AND VSBYS DEVELOPING IN SE
WI.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...17
AVIATION/MARINE...20Hazardous weather outlook, Jun 8, 3:15 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT SUN JUN 8 2008 WIZ046-047-051-052-056>060-062>072-091315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 315 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREAT. TORNADOES ARE POSSIBLE. MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT OVER ALL OF SOUTHERN WISCONSIN. THUNDERSTORMS WITH HEAVY RAIN WILL LEAD TO MORE FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO TONIGHT. LMZ643>646-091315- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 8, 2:11 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
211 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLOOD JUNEAU 43.41N 88.70W
06/08/2008 DODGE WI LAW ENFORCEMENT
MANY PORTIONS OF THE COUNTY REMAIN FLOODED.
1015 AM FLASH FLOOD FOND DU LAC 43.78N 88.45W
06/08/2008 FOND DU LAC WI LAW ENFORCEMENT
WATER WAS CROSSING ROADS IN FOND DU LAC...WAUPUN...AND
RIPON.
1030 AM FLOOD WEST BEND 43.42N 88.18W
06/08/2008 WASHINGTON WI LAW ENFORCEMENT
WIDESPREAD LOW LYING AREA FLOODING CONTINUES ACROSS MOST
OF THE COUNTY.
1050 AM FLASH FLOOD WAUKESHA 43.01N 88.24W
06/08/2008 WAUKESHA WI LAW ENFORCEMENT
MANY BASEMENTS ARE FLOODED ACROSS THE COUNTY.
1105 AM FLASH FLOOD PLYMOUTH 43.75N 87.97W
06/08/2008 SHEBOYGAN WI LAW ENFORCEMENT
SEVERAL ROADS WERE FLOODED ACROSS THE COUNTY...MOST
NOTABLY IN PLYMOUTH AND SOUTH. WATER WAS CROSSING HIGHWAY
67 IN LYNDON. MOST OF THE FLOODING HAS RECEDED.
&&
BORGHOFFLocal storm report, Jun 8, 2:42 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HEAVY RAIN 1 N PARDEEVILLE 43.55N 89.30W
06/08/2008 M5.86 INCH COLUMBIA WI MESONET
24 HOUR RAINFALL.
&&
MGLocal storm report, Jun 8, 3:03 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM TSTM WND DMG 1 NE ORFORDVILLE 42.64N 89.24W
06/08/2008 ROCK WI TRAINED SPOTTER
4 INCH LIMB ACROSS COON ISLAND ROAD
1010 AM TSTM WND DMG JEFFERSON 43.01N 88.81W
06/08/2008 JEFFERSON WI LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE COUNTY FROM 955 AM TO 1015
AM. MOST OF THE TREES DOWN WERE IN THE LAKE MILLS AREA
AND JUST EAST OF CAMBRIDGE.
1130 AM TSTM WND DMG KENOSHA 42.58N 87.82W
06/08/2008 KENOSHA WI LAW ENFORCEMENT
TREE DOWN IN KENOSHA. WIRES DOWN IN SILVER LAKE AREA.
TREES DOWN HWY 142 WEST OF HWY 45. TIMES FROM 1050 AM TO
NOON.
1210 PM FLASH FLOOD SULLIVAN 43.01N 88.59W
06/08/2008 JEFFERSON WI LAW ENFORCEMENT
WATER OVER THE ROAD NEAR HANSON ROAD NEAR SULLIVAN. ALSO
WATER OVER THE ROAD ON COUNTY U NEAR WHITEWATER. TIME
1030 AM TO 1 PM.
1230 PM FLASH FLOOD SALEM 42.55N 88.11W
06/08/2008 KENOSHA WI LAW ENFORCEMENT
FLOODING OF ROADS REPORTED IN SALEM AREA...SUMMERS
AREA...PADDOCK LAKE AREA. 6 TO 8 INCHES OF WATER HWY H
NORTH OF L. FOOT OF WATER HWY 45 SOUTH OF KR. TIME OF
FLOODING REPORTS 11 AM TO 2 PM.
1230 PM FLASH FLOOD LAKE GENEVA 42.59N 88.43W
06/08/2008 WALWORTH WI LAW ENFORCEMENT
HWY 59 SHUT DOWN BY WHITEWATER DUE TO FLOODING. PALMER
ROAD IN GENEVA TOWNSHIP FLOODED IN LOW AREAS. TIME FROM
11 AM TO 2 PM.
0130 PM FLASH FLOOD MILWAUKEE 43.03N 87.92W
06/08/2008 MILWAUKEE 07 EMERGENCY MNGR
THE MORNING RAINS CONTINUED THE FLOODING PROBLEMS WITH
NUMEROUS SEWER BACKUPS. SEVERAL LAGOONS IN AREA PARKS
FLOODING INTO STREETS. KILBOURN TUNNEL CLOSED DUE TO
FLOODING. TIME 1130 AM TO 230 PM.
0234 PM HEAVY RAIN 1 N PARDEEVILLE 43.55N 89.30W
06/08/2008 M5.86 INCH COLUMBIA WI MESONET
24 HOUR RAINFALL.
&&
FRANKSLocal storm report, Jun 8, 3:15 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL 3 ESE PARDEEVILLE 43.52N 89.25W
06/07/2008 M2.00 INCH COLUMBIA WI PUBLIC
DELAYED REPORT FROM YESTERDAY
&&
FRANKSLocal storm report, Jun 8, 4:17 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD KINGSTON 43.70N 89.13W
06/08/2008 GREEN LAKE WI LAW ENFORCEMENT
ROAD WASHING OUT...HWY 44 BETWEEN FF AND MILITARY
0330 PM FLASH FLOOD ROCK SPRINGS 43.48N 89.92W
06/08/2008 SAUK WI LAW ENFORCEMENT
FLOODING ON HWY 154 WEST OF ROCK SPRINGS
0330 PM FLASH FLOOD FALL RIVER 43.39N 89.05W
06/08/2008 COLUMBIA WI LAW ENFORCEMENT
COUNTY ROAD Z NEAR JOHNSON ROAD IS CLOSED DUE TO HIGH
WATER...IN THE FALL RIVER AREA
&&
FRANKSLocal storm report, Jun 8, 4:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 1 S LA VALLE 43.57N 90.13W
06/08/2008 SAUK WI LAW ENFORCEMENT
FLOODING ON HWY 58 AND JESSOP RD...NEARBY A BRIDGE WAS
WASHED OUT ON NASH ROAD IN THE IRONTON TOWNSHIP
&&
FRANKSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:10 PM CDT | Tornado Warning | MKX | Sauk | 50 min |
| Jun 7, 7:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 61 min |
| Jun 7, 8:00 PM CDT | Flash Flood Warning | MKX | Milwaukee, Racine, Waukesha | 6 hr |
| Jun 7, 8:09 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 36 min |
| Jun 7, 8:15 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 3 hr |
| Jun 7, 8:20 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 70 min |
| Jun 7, 8:59 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 60 min |
| Jun 7, 9:08 PM CDT | Special Marine Warning | MKX | 67 min | |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Sauk | 11 days |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Green | 16 days |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Green, Rock | 10 days |
| Jun 7, 9:21 PM CDT | Flash Flood Warning | MKX | Ozaukee, Washington | 3 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Sauk | 3 days |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Iowa, Lafayette | 66 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Lafayette | 48 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Racine | 34 hr |
| Jun 7, 9:29 PM CDT | Flash Flood Warning | MKX | Dane, Jefferson | 6 hr |
| Jun 7, 9:46 PM CDT | Special Marine Warning | MKX | 59 min | |
| Jun 7, 10:07 PM CDT | Areal Flood Advisory | MKX | Iowa | 3 hr |
| Jun 7, 10:18 PM CDT | Special Marine Warning | MKX | 42 min | |
| Jun 7, 11:09 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge | 3 hr |
| Jun 8, 12:14 AM CDT | Areal Flood Warning | MKX | Columbia, Dane, Dodge, Jefferson, Milwaukee, Ozaukee and 4 more | 10 hr |
| Jun 8, 3:40 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 6 hr |
| Jun 8, 4:22 AM CDT | River Flood Warning | MKX | Racine | 3 days |
| Jun 8, 4:54 AM CDT | River Flood Watch | MKX | Ozaukee | 3 days |
| Jun 8, 5:48 AM CDT | River Flood Warning | MKX | Milwaukee | 4 hr |
| Jun 8, 6:00 AM CDT | Flash Flood Warning | MKX | Columbia, Green Lake, Marquette | 6 hr |
| Jun 8, 8:16 AM CDT | River Flood Warning | MKX | Sauk | 9 days |
| Jun 8, 8:18 AM CDT | Flash Flood Warning | MKX | Dane, Green, Lafayette | 6 hr |
| Jun 8, 8:48 AM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac | 6 hr |
| Jun 8, 9:08 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 67 min |
| Jun 8, 9:28 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 6 hr |
| Jun 8, 9:42 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth | 48 min |
| Jun 8, 9:50 AM CDT | Flash Flood Warning | MKX | Jefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more | 5 hr |
| Jun 8, 10:03 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Racine, Walworth, Washington, Waukesha | 57 min |
| Jun 8, 10:07 AM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 8, 10:22 AM CDT | River Flood Warning | MKX | Fond du Lac | 4 days |
| Jun 8, 10:24 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more | 81 min |
| Jun 8, 10:25 AM CDT | River Flood Warning | MKX | Jefferson | 24 days |
| Jun 8, 10:35 AM CDT | River Flood Warning | MKX | Jefferson | 41 days |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Jefferson | 6 days |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Jefferson, Rock | 34 hr |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Rock | 6 days |
| Jun 8, 10:52 AM CDT | River Flood Watch | MKX | Rock | 42 hr |
| Jun 8, 11:40 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 35 min |
| Jun 8, 11:51 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 24 min |
| Jun 8, 11:52 AM CDT | Special Marine Warning | MKX | 78 min | |
| Jun 8, 11:57 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jun 8, 2:25 PM CDT | Areal Flood Warning | MKX | Columbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more | 18 hr |
| Jun 8, 2:28 PM CDT | Areal Flood Warning | MKX | Dodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more | 18 hr |
| Jun 8, 4:51 PM CDT | Flash Flood Warning | MKX | Green Lake | 6 hr |
| Jun 8, 5:21 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 5 hr |
| Jun 8, 6:01 PM CDT | Flash Flood Warning | MKX | Dane, Iowa | 5 hr |
| Jun 8, 6:16 PM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 4 hr |
| Jun 8, 6:41 PM CDT | Special Marine Warning | MKX | 94 min | |
| Jun 8, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Fond du Lac, Jefferson, Ozaukee, Sheboygan and 2 more | 78 min |
| Jun 8, 6:49 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Ozaukee, Waukesha | 4 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.